On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type
Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_5_a20,
author = {V. A. Malovichko},
title = {On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type},
journal = {Matemati\v{c}eskie zametki},
pages = {151--154},
year = {1990},
volume = {47},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a20/}
}
TY - JOUR AU - V. A. Malovichko TI - On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type JO - Matematičeskie zametki PY - 1990 SP - 151 EP - 154 VL - 47 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a20/ LA - ru ID - MZM_1990_47_5_a20 ER -
V. A. Malovichko. On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type. Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 151-154. http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a20/